Need advice from those who know.

Discussion in 'Fibromyalgia Main Forum' started by RedB, May 16, 2003.

  1. RedB

    RedB New Member

    Here's what is happening:

    I am taking Neurontin, and it is greatly helping my nerve pain-- just a small dose -- 100 mgs. twice daily. (if I take it only once, the effect wears off before the end of the day)

    Unfortunately, I do fine with it for a few weeks, and then suddenly it starts causing some lightheadedness. The first time this happened, I went a couple days without it, then restarted it. I'm once again trying that tact.

    My question is, am I messing up my body by continuing to start and stop this med? Let me say first that I feel the release of my pain immediately from the pills. I do not have to wait a period of time to get it into my system. If it weren't for the eventual lightheadedness, things would be fine.

    Thanks in advance,
    Kathy

[ advertisement ]